# SDR SWIA202158847

- Difficulty date: April 10, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT FRAME 310 BETWEEN STRG 26L-26R (MARKED)    (C-CHECK - RO 6/19/21) / REMOVED COROSION FROM  FRAME 310 BETWEEN STRG 26L-26R REF CRJ 200 SRM 51-21-06,  CORROSION ON FRAME 310 BETWEEN STRG 26L AND STRG 26R FOUND TO  BE OUT OF LIMITS IAW CRJ 200 SRM 53-00-00, ORIGINAL MATERIAL IAW CRJ-200 SRM 53-21-15 PAGE 5-6 IS 0.063, REMOVED MATERIAL 0.007, REMAINING 0.056.  REPAIRED, REF MHIRJ  REO 601R-53-21-3440 REV-- DATED 2021-04-24, RESTORED THE FINISH. PRESSURE CHECKS GOOD. COMPLIED WITH 51-900-1003-SKY.
